Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from irregular period cycles. Merina fitted. Is it due to hormonal imbalance?

I suffered for years with my cycles being off, I would not have a period for 30, 35, 40 even 49 so I had a merina fitted in may 2012, once fitted I started to have regular cycles and everything is smooth. Until my last few cycle were off I did not have a period for 37days and then the last was 32. the 32day period ended 2days ago but i feel lower back pain and slight cramps for the last two days. I m not sure if this is due to a hormonal imbalance ?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hi,
You have not mentioned your age, which would have made easy to give some advice. Cramps are generally not due to hormonal imbalance. Lower back pain might be due to hormonal imbalance, & can be treated with simple pain killers along with supplementary calcium.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor